Kurt Johansson
Kurt Johansson
Verified email at kth.se
Title
Cited by
Cited by
Year
Shape fluctuations and random matrices
K Johansson
Communications in mathematical physics 209 (2), 437-476, 2000
13262000
On the distribution of the length of the longest increasing subsequence of random permutations
J Baik, P Deift, K Johansson
Journal of the American Mathematical Society 12 (4), 1119-1178, 1999
11141999
On fluctuations of eigenvalues of random Hermitian matrices
K Johansson
Duke mathematical journal 91 (1), 151-204, 1998
5941998
Discrete orthogonal polynomial ensembles and the Plancherel measure
K Johansson
Annals of Mathematics 153 (1), 259-296, 2001
3722001
Discrete polynuclear growth and determinantal processes
K Johansson
Communications in Mathematical Physics 242 (1-2), 277-329, 2003
3462003
Non-intersecting paths, random tilings and random matrices
K Johansson
Probability theory and related fields 123 (2), 225-280, 2002
2552002
Random matrices and determinantal processes
K Johansson
arXiv preprint math-ph/0510038, 2005
2252005
Universality of the Local Spacing Distribution¶ in Certain Ensembles of Hermitian Wigner Matrices
KJ Johansson
Communications in Mathematical Physics 215 (3), 683-705, 2001
2212001
The arctic circle boundary and the Airy process
K Johansson
The annals of probability 33 (1), 1-30, 2005
1902005
On random matrices from the compact classical groups
K Johansson
Annals of mathematics, 519-545, 1997
1471997
Transversal fluctuations for increasing subsequences on the plane
K Johansson
Probability theory and related fields 116 (4), 445-456, 2000
1352000
Eigenvalues of GUE minors
K Johansson, E Nordenstam
Electronic Journal of Probability 11, 1342-1371, 2006
1162006
On the distribution of the length of the second row of a Young diagram under Plancherel measure
J Baik, P Deift, K Johansson
Geometric & Functional Analysis GAFA 10 (4), 702-731, 2000
1082000
The longest increasing subsequence in a random permutation and a unitary random matrix model
K Johansson
Mathematical Research Letters 5 (1), 68-82, 1998
1081998
On the distribution of the length of the second row of a Young diagram under Plancherel measure
J Baik, P Deift, K Johansson
Geometric & Functional Analysis GAFA 10 (4), 702-731, 2000
1052000
On Szego's asymptotic formula for Toeplitz determinants and generalizations.
KO Johansson
811990
From Gumbel to Tracy-Widom
K Johansson
Probability theory and related fields 138 (1-2), 75-112, 2007
682007
Non-intersecting, simple, symmetric\-random walks and the extended Hahn kernel
K Johansson
Annales de l'institut Fourier 55 (6), 2129-2145, 2005
492005
Non-colliding Brownian motions and the extended tacnode process
K Johansson
Communications in Mathematical Physics 319 (1), 231-267, 2013
382013
Random growth and random matrices
K Johansson
European Congress of Mathematics, 445-456, 2001
382001
The system can't perform the operation now. Try again later.
Articles 1–20